On the Existence of Periodic Solutions to One Class of Systems of Nonlinear Differential Equations

Research output: Contribution to journalArticlepeer-review

Abstract

A class of systems of nonlinear differential equations is considered. It is assumed that the linear part of the system has constant coefficients and is exponentially dichotomous. Conditions for the existence of periodic solutions are established and their stability is proved for small perturbations of the coefficients of the linear part and nonlinear terms.

Original languageEnglish
Article number3
Pages (from-to)3336-3343
Number of pages8
JournalLobachevskii Journal of Mathematics
Volume42
Issue number14
DOIs
Publication statusPublished - Dec 2021

Keywords

  • exponential dichotomy
  • Lyapunov equation
  • periodic solutions
  • projectors
  • Sobolev spaces

OECD FOS+WOS

  • 1.01 MATHEMATICS

State classification of scientific and technological information

  • 27 MATHEMATICS

Fingerprint

Dive into the research topics of 'On the Existence of Periodic Solutions to One Class of Systems of Nonlinear Differential Equations'. Together they form a unique fingerprint.

Cite this